# SDR CA971219011

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Sticking
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE NOSE GEAR DOWN INDICATION FAILED.  AS PRECAUTION, THE EMERGENCY VEHICLES PLACED ON STANDBY.  LANDING OK.   AFTER SEVERAL GEAR CYCLES DOWN SWITCHES FROZE, AND THE RIGHT HAND SWITCH FAILED.  AIRCRAFT HAD SAME PROBLEM ON THE PREVIOUS DAY WITH NIL FOUND.
